# SDR MALA100006

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 25,990 hours, 28,751 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKE OFF, THE HYD PUMP FAILED TO PRESSURIZE. LANDING GEAR DID NOT FULLY RETRACT.  REPLACED RELAY 7ML.
